Fekete–Szegö inequalities for subclass of bi-univalent functions associated with Sălăgean type q-difference operator


Murugusundaramoorthy G., Yalcin S., ALTINKAYA Ş.

Afrika Matematika, vol.30, pp.979-987, 2019 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 30
  • Publication Date: 2019
  • Doi Number: 10.1007/s13370-019-00696-x
  • Journal Name: Afrika Matematika
  • Journal Indexes: Scopus
  • Page Numbers: pp.979-987

Abstract

© 2019, African Mathematical Union and Springer-Verlag GmbH Deutschland, ein Teil von Springer Nature.In this paper, we introduce and investigate a new subclass of the function class Σ of bi-univalent functions defined in the open unit disk, which are associated with the Sălăgean type q-difference operator and satisfy some subordination conditions. Furthermore, we find estimates on the Taylor–Maclaurin coefficients | a2| and | a3| for functions in the new subclass introduced here. Several (known or new) consequences of the results are also pointed out. Further we obtain Fekete–Szegö inequality for the new function class.